# SDR AALA201704069005

- Difficulty date: April 4, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N140AN
- Make and model: Airbus A321-231
- Aircraft serial: 6667
- Aircraft time: 5,832 hours, 2,122 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. R2 DOOR ACCUMULATOR PRESSURE LOW. SERVICED R2 DOOR DAMPER PER AMM 52-10-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
